IJPAM: Volume 103, No. 4 (2015)
FRACTIONAL DIFFERENTIAL EQUATIONS
The University of Jordan
Al Jamia Al Urduniyya, Amman, JORDAN
Abstract. In this paper, we solve some conformable fractional partial differential equations including the wave equation. While the solution of such equations is often either numerical or too long, in our case we use fractional Fourier series and separation of variables, where solutions turned out to be easy and interesting.
Received: April 23, 2015
AMS Subject Classification: 26A33
Key Words and Phrases: conformable fractional derivative
Download paper from here.
DOI: 10.12732/ijpam.v103i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 667 - 673